# SDR CALA2025111911334

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N10136
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR AREA, BS 1440, BTWN S29 - 30L, FRAME HAS CORROSION.  REMOVED AND REPLACED DOUBLER IAW SRM 53-60-07-1A-0, SRM 51-40- 02, & DWG 146N1013, REV B.  RESTORED SURFACE PROTECTION IAW SRM 51-20-01 & AMM 51-21-15.
